# SDR S9BA20080020

- Difficulty date: May 23, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 29,748 hours, 44,842 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Adapter
- Part number: C6TPM102529
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CLOSE) LT AFT HORIZONTAL WEB ADAPTER CRACKED FOUND DURING SB 454 PART AEMERGENCY MEASURES EXECUTED.  AIRCRAFT GROUNDED, REMOVED AND REPLACED LT AFT WEB ADAPTOR.
